# SDR BAQA20060006

- Difficulty date: November 13, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N118NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7067
- Aircraft time: 9,044 hours, 30,182 cycles
- Engine: Lyc LTS101650B1
- Engine time: 8,851 hours, 21,353 cycles
- System (JASC): 7250 · Turbine Section
- Part: Retaining Nut
- Part number: 408108309
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER TURBINE WHEEL RETENTION NUT LOST TORQUE. DISCOVERED BY N2 FLUCTUATION ACCOMPANIED BY A CHIP LIGHT.
